Acta Physica Sinica
Citation Search Quick Search
2008, Vol. 57(12): 7477-7481    DOI: 10.7498/aps.57.7477
The small parameter expansion solution to Fokker-Planck equation for Brownian motion in a periodic potential with internal time derivative Ornstein-Uhlenbeck noise
Bai Zhan-Wu, Meng Gao-Qing
Received 2008-05-12  Revised 2007-07-18
Supporting info
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: